# SDR VNAA2016090800005

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 3,637 hours, 3,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cover
- Condition: Missing
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

EXTERNAL AIR CONDITIONING CONNECTOR COVER MISSING.  MAINTENANCE INSPECTED, REPLACED THE EXTERNAL AIR CONDITIONING CONNECTOR COVER AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
